I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 3, PAGES 887-895
A. P. Solodov
View as HTML View as gif image View as LaTeX source
The generalization of the restricted Denjoy integral is studied for the case of Banach-valued functions. The equivalence between this integral and the HL-integral defined with the use of generalized Riemann sums is proved.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: December 23, 2001